Jump to content
Software Update Finished, feedback welcome Read more... ×
CrazyBoards.org

Recommended Posts

I got off Zyprexa which was making me allot worse. Voices and hallucinations screaming at me and I really couldn't stop eating. I spent a whole night screaming at voices top of my lungs following a full dystonic reaction. My so called phych gave me risperdal and lithium. Im still messed up but not dying from Zyprexa. It's been two days on risperdal and I just start laughing. Ill get a past memory and start laughing. I'm not doing it . I have no control! Help.   

Share this post


Link to post
Share on other sites

I'm really worried about you. I think it might be in your best interest for you to go inpatient. Do you have someone who can take you to a hospital with a quality psychiatric ward?

  • Like 1

Share this post


Link to post
Share on other sites

I'm doing better and seeing my crap pshyc. I get uncontrolled laughing know. The Zyprexa was making me really sick. My symptoms have gone down by half. Anyone have uncontrolled laughing or crying?  

Edited by Help4me

Share this post


Link to post
Share on other sites
43 minutes ago, Help4me said:

I'm doing better and seeing my crap pshyc. I get uncontrolled laughing know. The Zyprexa was making me really sick. My symptoms have gone down by half. Anyone have uncontrolled laughing or crying?  

That sounds almost like pseudobulbar affect (PBA). 

PBA is characterized by uncontrollable episodes of crying and/or laughing, or other emotional displays. PBA occurs secondary to a neurologic disorder or brain injury.

Do you have multiple sclerosis, ever had a stroke, or have any other neurological condition(s), or have you ever had a traumatic brain injury?

Keep in mind that I'm not a doctor and cannot diagnose you. I'm just asking questions that might guide you to ask your pdoc about something you may have.

Edited by mikl_pls

Share this post


Link to post
Share on other sites
5 hours ago, Help4me said:

I'm doing better and seeing my crap pshyc. I get uncontrolled laughing know. 

Nevertheless, I agree with mkl_pls that now might be the time to seek help inpatient. You should not have to suffer like this,

Share this post


Link to post
Share on other sites

@Help4meYou definitely deserve better than this..

I've never had either uncontrolled laughing or crying on either of these meds..

I'm worried about you..

I'm glad your symptoms have decreased but I really think you need to bring this up with your pdoc..

I hate that your pdoc seems to not help you much which leads me to think inpatient would be the best route at this point..

You need better help..

 

Edited by coraline

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×